# SDR AALA20161101019

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 50,077 hours, 20,382 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L1 DOOR EMERGENCY ESCAPE SLIDE ASSEMBLY BATTERY TEST LEAD WIRE PROTRUDING.  RESTOWED WIRE IAW ESO 60538.  OPERATIONAL CHECK GOOD.
